Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I will KILL it!

Veteran Member
  • Total Reviews

    0
  • Content Count

    210
  • Joined

  • Last visited

Community Reputation

0 Neutral

About I will KILL it!

  • Rank
    Member
  1. Hey everyone, I've been reading some stuff lately about folliculitis and the fact that it's often mistaken for acne. So here's the deal, I've been on accutane for about 6 months and I was clear a month before the end of the treatment. However, when I had to increase my dosage from 20 mg to 40 mg (I also had to increase to 80 mg later on) I began having spots on my legs and butt (gross I know..) and for about 2 weeks the area of my neck was full of red irratated spots that hurt like HELL! I coul
  2. Weight gainers make ones break out? I hope it does not because I might begin taking some soon.
  3. Should be the initial break out, and the accutane does cause redness as a side effect. If it doesn't hurt you shouldn't worry too much I think. If it did hurt, it might have been rosacea.
  4. Accutane doesn't heal scars, in fact it makes them look worse usually. And the redmarks you get on accutane take longer to heal.
  5. And you've got rosacea from taking only 3 pills? That is weird. Good luck though.
  6. , I've got almost exactly the same thing on my nose!! My dumb derm told me it was an inflammated spot, I've had it for more than 3 years how can it freaking be?? I think it's an elevated scar, did you have it after a cyst or big spot?
  7. Your post would have probably cheered me up if I were still on accutane, and I also wear some make-up to cover mostly the very bad red marks (and my weird "elevated scar" on my nose). Unfortunatly, I seem to be doomed and accutane, altough it did make my acne much less worse, didn't cure me for even a month. I'm 25 days off and my acne has already came back. I kinda feel awful after all the thing I had endured during accutane wich served for almost nothing. BUT, I'm not going to say it didn't w
  8. You put vaseline on your skin?? Doesn't it make you break-out?
  9. It took me about a little bit more than a month to really see the side effects, I've always had dry lips so that at the begining it didn't bother me, but when I had to take a higher dose (80 mg for 77kg) it began to be quite a pain in the ass. Accutane doesn't work anyway. Been off for less than two weeks and breaking out daily.
  10. What big risks though? Sure accutane is a pain in the ass while you're on it, but I'd figure your bro could cope up with these side effects if his acne is that bad. If your brother is well-supervised, be it his health (blood test and so on...) or his mental (his brother -who seems to care a lot about him- and his mother of course) nothing serious should happen. Accutane can be quite a relief if your bro's skin problems affect him. I'm with your mother on this one, but it's just my opinion, and
  11. My dosage was upped progressively, the cumulative dosage was of about 9560 mg. I weight 77 kg-78 kg (77 when my course was finished) so I had to take more than 9240 mg wich I did. Thanks for your encouragement, I also hope things get better but this seems unlikely :/.
  12. Hi guys, I finished accutane 21 days ago so I wanted to tell you how it went for me. Well, it's bad. 15-20 days after accutane, I suddenly began having break outs again, at first I thought they were irratation spots from shaving and the dryness, but I was wrong. I guess all I had endured during those hellish 6 months were for nothing... GODDAMNIT. Accutane was a pain in the ass but I had endured everything from the eczema to the extremely dry lips, peeling, the extreme sleepiness, joints pain,
  13. If you want to take a break because of the sun then it's gonna be useless, as accutane stays in your body for quite a long time before disapearing, thus your skin will still be quite sensitive and prone to sun burns.
  14. yo what up man...nah i aint a bodybuilder...i lift weights as a hobby, but i dont do it professionally...but yea, i weight about 180 right now...that was me cut up im usually around 190 tho around winter

    ×